# SDR 07FDEA04722

- Difficulty date: October 11, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N802FD
- Make and model: Airbus A310-324
- Aircraft serial: 542
- Aircraft time: 36,768 hours, 10,400 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5797086900000
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, FLAP INBD W/ DBONDS AT THE T/E BETWEEN RIB 2 AND RIB 8 REPLACE TRAILING EDGE IAW FEDEX EA 6-5710-115293.
